# SDR USAABB03100

- Difficulty date: June 21, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 873203193
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD EMERGENCY AISLE LIGHT MODULE BATTERY WEAK.  MAINTENANCE REPLACED THE MODULE.  (M)
